I believe I have an extremely nasty yeast infection right now.
I had white discharge, pain during intercourse, and this goddamn burning itch that is just driving me insane.
I used Monistat 1 Day and Night, and they had this cream was just not cutting it. I still apply it twice a day as per instructions, but I bought Vagisil to help with that ridiculous itch.
After I started using Vagisil, my vaginal discharge turned yellow. Is this a side effect of the Vagisil? Or is it really not a yeast infection that I have?
Its been 6 days since I used the monistat and there has been some relief but it hasn't cleared up completely. I'm still waking up in the middle in the night with the itch and it is extremely bad. I don't remember previous yeast infections raging this badly.
Course, my period decided to pop up in the middle of this, so my week is just amazing!
Posts: 35 | From: NJ | Registered: Dec 2007
| IP: Logged |
Aww! Big hugs! If the medicine you used didn`t clear it up, and you are still having problems, then it`s time to go in to the doctor and get this taken care of. It may be that it wasn`t really a yeast infection to begin with, or it may be that the OTC medication isn`t strong enough to clear up this yeast infection. So go ahead and get in to the doctor ASAP so you can get this treated. Feel better soon!
-------------------- Listen, strange women lyin' in ponds distributin' swords is no basis for a system of government. Supreme executive power derives from a mandate from the masses, not from some farcical aquatic ceremony.--Monty Python and the Holy Grail Posts: 2726 | From: North America | Registered: Apr 2007
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.